# SDR AALA201607259004

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 11,201 hours, 4,660 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5382
- Condition: Overserviced
- Part time: 11,206 hours, 4,664 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUEL TYPE ODOR WAS REPORTED BY FLIGHT CREW UPON BOARDING THE AIRCRAFT PRIOR TO AND DURING THE BOARDING PROCESS. SOME MEMBERS OF THE FLIGHT CREW AND SEVERAL PASSENGERS REPORTED FEELING ILL DUE TO THE ODOR AND EVERYONE DEPLANED THE AIRCRAFT.   AIRCRAFT GROUNDED.  MAINTENACE OPERATED THE PACKS WITH ENGINE BLEED AIR WITH NO ODORS BEING NOTED AND SWITCHED TO APU BLEED AIR AND A SLIGHT SMELL WAS NOTED IN THE CABIN, MAINTENACE FOUND THE APU OIL OVERSERVICED AND DESERVICED IT TO THE PROPER LEVEL. THE PACKS WERE OPERATED FOR 1 HOUR WITH NO ODOR OR LEAKS BEING NOTED AND RETURNED THE AIRCRAFT BACK TO SERVICE.
